# SDR ASOA20150405034

- Difficulty date: April 5, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N13914
- Make and model: Emb EMB-145LR
- Aircraft serial: 145430
- Aircraft time: 33,958 hours, 25,903 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE PACK SYS HAD A STANGE ODOR.  THE ACFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE ACFT AND FOUND PACK 2 TO BE CAUSING THE ODOR.  PACK 2 WAS PLACED ON MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE OPERATIONALLY TESTED THE NR 2 PACK, FOUND NO ODORS PRESENT IN PACK 2.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
